Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 58, Number 4

All articles in this issue are freely accessible.

Slow decay in linear thermoelasticity
Herbert Koch.
Quart. Appl. Math. 58 (2000), 601-612
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788420
Quenching profile for a quasilinear parabolic equation
Jong-Sheng Guo and Bei Hu.
Quart. Appl. Math. 58 (2000), 613-626
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788421
Global existence in $L^{4}(\mathbf R_{+}×\mathbf R)$ for a nonstrictly hyperbolic conservation law
Huijiang Zhao.
Quart. Appl. Math. 58 (2000), 627-660
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788422
Uniform attractors for a non-autonomous semilinear heat equation with memory
Claudio Giorgi, Vittorino Pata and Alfredo Marzocchi.
Quart. Appl. Math. 58 (2000), 661-683
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788423
The bifurcation structure of a thin superconducting loop swith small variations in its thickness
G. Richardson.
Quart. Appl. Math. 58 (2000), 685-703
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788424
Shape recognition via Wasserstein distance
Wilfrid Gangbo and Robert J. McCann.
Quart. Appl. Math. 58 (2000), 705-737
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788425
Qualitative behavior of conservation laws with reaction term and nonconvex flux
Corrado Mascia.
Quart. Appl. Math. 58 (2000), 739-761
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788426
Convergence to nonlinear diffusion waves for solutions of the initial boundary problem to the hyperbolic conservation laws with damping
Pierangelo Marcati and Ming Mei.
Quart. Appl. Math. 58 (2000), 763-784
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788427
A note on a problem in asymptotics
R. Shail.
Quart. Appl. Math. 58 (2000), 785-793
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788428
Corrigenda: “An exact solution to a problem of axisymmetric torsion of an elastic space with a spherical crack” [Quart. Appl. Math. 53 (1995), no. 4, 679–682; MR1359503 (96g:73022)]
Yuri A. Godin.
Quart. Appl. Math. 58 (2000), 795-796
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1788429

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website